American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 89 found      Go to page: 1 2 3

[31] Eleonora Catsigeras, Jean-Marc Gambaudo and Fernando Moreira. Infinitely renormalizable diffeomorphisms of the disk at the boundary of chaos. Proc. Amer. Math. Soc. 126 (1998) 297-304. MR 1403117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Tomáš Gedeon. Cyclic feedback systems. Memoirs of the AMS 134 (1998) MR 1432140.
Book volume table of contents   

[33] Michael C. Sullivan. Invariants of twist-wise flow equivalence. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 126-130. MR 1487203.
Abstract, references, and article information   
View Article: PDF

[34] Paul S. Bourdon. The second iterate of a map with dense orbit. Proc. Amer. Math. Soc. 124 (1996) 1577-1581. MR 1363443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Bernold Fiedler and Jürgen Scheurle. Discretization of homoclinic orbits, rapid forcing and ``invisible'' chaos. Memoirs of the AMS 119 (1996) MR 1342018.
Book volume table of contents   

[36] Konstantin Mischaikow and Marian Mrozek. Chaos in the Lorenz equations: a computer-assisted proof . Bull. Amer. Math. Soc. 32 (1995) 66-72. MR 1276767.
Abstract, references, and article information   
View Article: PDF

[37] Judy A. Kennedy and James A. Yorke. Bizarre topology is natural in dynamical systems . Bull. Amer. Math. Soc. 32 (1995) 309-316. MR 1307903.
Abstract, references, and article information   
View Article: PDF

[38] Adrian T. Hill and Endre Süli. Upper semicontinuity of attractors for linear multistep methods approximating sectorial evolution equations . Math. Comp. 64 (1995) 1097-1122. MR 1297470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Víctor Jiménez López. Paradoxical functions on the interval . Proc. Amer. Math. Soc. 120 (1994) 465-473. MR 1172952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] B. Schweizer and J. Smítal. Measures of chaos and a spectral decomposition of dynamical systems on the interval . Trans. Amer. Math. Soc. 344 (1994) 737-754. MR 1227094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Marcy Barge and Beverly Diamond. The dynamics of continuous maps of finite graphs through inverse limits . Trans. Amer. Math. Soc. 344 (1994) 773-790. MR 1236222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Franz Hofbauer and Mariusz Urbański. Fractal properties of invariant subsets for piecewise monotonic maps on the interval . Trans. Amer. Math. Soc. 343 (1994) 659-673. MR 1232188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Edward Warwick Daw. A maximally pathological Brouwer homeomorphism . Trans. Amer. Math. Soc. 343 (1994) 559-573. MR 1173856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Aviezri S. Fraenkel. Iterated floor function, algebraic numbers, discrete chaos, Beatty subsequences, semigroups . Trans. Amer. Math. Soc. 341 (1994) 639-664. MR 1138949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Patrick D. McSwiggen. Diffeomorphisms of the torus with wandering domains . Proc. Amer. Math. Soc. 117 (1993) 1175-1186. MR 1154247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Shi Hai Li. $\omega$-chaos and topological entropy . Trans. Amer. Math. Soc. 339 (1993) 243-249. MR 1108612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Marcy M. Barge and Russell B. Walker. Nonwandering structures at the period-doubling limit in dimensions $2$ and $3$ . Trans. Amer. Math. Soc. 337 (1993) 259-277. MR 1161425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Pau Atela. The Mandelbrot set and $\sigma$-automorphisms of quotients of the shift . Trans. Amer. Math. Soc. 335 (1993) 683-703. MR 1075379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Kevin Hockett. Numerical dynamics of ordinary differential equations with singularity . Proc. Amer. Math. Soc. 117 (1993) 369-379. MR 1107272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Corrigendum to: ``Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 326} (1991), no.\ 1, 261--280; MR1010884 (91j:58133)] . Trans. Amer. Math. Soc. 333 (1992) 939-940. MR 1154541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Stephen J. Willson. Iterating maps on cellular complexes . Trans. Amer. Math. Soc. 332 (1992) 225-240. MR 1049619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] S. P. Hastings and W. C. Troy. A shooting approach to the Lorenz equations . Bull. Amer. Math. Soc. 27 (1992) 298-303. MR 1161275.
Abstract, references, and article information   
View Article: PDF

[53] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets . Trans. Amer. Math. Soc. 326 (1991) 261-280. MR 1010884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Brian R. Hunt and James A. Yorke. Smooth dynamics on Weierstrass nowhere differentiable curves . Trans. Amer. Math. Soc. 325 (1991) 141-154. MR 1040043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] John N. Mather. Variational construction of orbits of twist diffeomorphisms . J. Amer. Math. Soc. 4 (1991) 207-263. MR 1080112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] N. Franzová and J. Smítal. Positive sequence topological entropy characterizes chaotic maps . Proc. Amer. Math. Soc. 112 (1991) 1083-1086. MR 1062387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Piotr Minc and W. R. R. Transue. A transitive map on $[0,1]$ whose inverse limit is the pseudoarc . Proc. Amer. Math. Soc. 111 (1991) 1165-1170. MR 1042271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] I. Kan and J. A. Yorke. Antimonotonicity: Concurrent creation and annihilation of periodic orbits. Bull. Amer. Math. Soc. 23 (1990) 469-476. MR 1031582.
Abstract, references, and article information   
View Article: PDF

[59] Tomasz Nowicki and Sebastian van Strien. Hyperbolicity properties of $C\sp 2$ multi-modal Collet-Eckmann maps without Schwarzian derivative assumptions . Trans. Amer. Math. Soc. 321 (1990) 793-810. MR 994169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Stewart Baldwin. A complete classification of the piecewise monotone functions on the interval . Trans. Amer. Math. Soc. 319 (1990) 155-178. MR 961618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 89 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia